# SDR 2024FA0000482

- Difficulty date: July 1, 2024
- Submitted: July 1, 2024
- Operation: General aviation
- Aircraft: N260FL
- Make and model: Piper PA-44-180
- Aircraft serial: 4496563
- Aircraft time: 429 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Part number: 988271
- Part serial: 0093
- Condition: Defective
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE0OFF FROM TTN LANDING GEAR FAILED TO RETRACT. AIRCRAFT MADE AN UNSCHEDULED LANDING BACK AT TTN, TROUBLESHOOT TO A BAD LANDING GEAR HYDRAULIC POWER PACK.
